Journal article icon

Journal article

ON CONSTANT TAIL BEHAVIOR FOR THE LIMITING RANDOM VARIABLE IN A SUPERCRITICAL BRANCHING-PROCESS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/3214935

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF APPLIED PROBABILITY More from this journal
Volume:
32
Issue:
1
Pages:
267-273
Publication date:
1995-03-01
DOI:
ISSN:
0021-9002
Keywords:
Pubs id:
pubs:19542
UUID:
uuid:fe0a239a-eb2b-4d33-ada6-326ed4de2830
Local pid:
pubs:19542
Source identifiers:
19542
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP